# SDR ASAA2014020706799

- Difficulty date: February 7, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 22,017 hours, 6,854 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU MAINTENANCE LIGHT ILLUMINATED.  ACFT GROUNDED. CONFIRMED APU OIL FULL. CHECKED ALL FAULTS ON CDU. ONLY FAULTS WERE WERE LOW OIL LEVEL.  NO OTHER DEFECTS NOTED. STARTED APU, NO FAULT LIGHTS NOTED.
